# SDR ASAA2013061395115

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 21,885 hours, 6,452 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Part number: 2688072
- Condition: Failed
- Location: Nr 2 Engine Hmu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG VALVE LT - CAME ON DURING FLIGHT (BRIGHT).  ACFT GROUNDED.  RAN NR2 ENG, ENG VALVE LT FLICKERED THEN WENT OUT, RANG OUT SW  DP1207 ON HMU.  FOUND HPSOV SW TO BE BAD WDM 76-21-21. REPLACED NR 2 ENG HPSOV SW REF MM 73-21-09.  OPS CK GOOD GROUND VERIFICATION SUCCESSFUL.
